# SDR USAA061356

- Difficulty date: November 26, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 328L AFT SIDE 11 INCHES INBOARD OF DOOR Z-ANGLE CRACKED.  REMOVED DAMAGE AND INSTALLED, FABRICATED REPAIR PARTS IAW BOEING DRAWING 65-45812, DEFECT SIZE: 1 INCH.
